# SDR IPXA2025011478592

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N631UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65776
- Aircraft time: 12,446 hours, 1,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** CREW REPORTS L1 DOOR HOLD OPEN FUNCTION INOP. DEFERRED L1 DOOR HOLD OPEN MECHANISM IAW MEL 52-11-3. MCC NOTIFIED, PLACARDS INSTALLED, NO DMP.
